RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 89–105 (Mi fpm1531)  

This article is cited in 2 scientific papers (total in 2 papers)

Invariants of homotopy classes of curves and graphs on $2$-surfaces

V. O. Manturova, D. A. Fedoseevb

a Peoples Friendship University of Russia, Moscow, Russia
b Lomonosov Moscow State University, Moscow, Russia

Abstract: Algebraic objects arising from the study of curves and graphs on $2$-surfaces are studied. Their homotopy invariance is verified.

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 668–678

Bibliographic databases:

UDC: 515.162+512.54

Citation: V. O. Manturov, D. A. Fedoseev, “Invariants of homotopy classes of curves and graphs on $2$-surfaces”, Fundam. Prikl. Mat., 18:4 (2013), 89–105; J. Math. Sci., 206:6 (2015), 668–678

Citation in format AMSBIB
\Bibitem{ManFed13}
\by V.~O.~Manturov, D.~A.~Fedoseev
\paper Invariants of homotopy classes of curves and graphs on $2$-surfaces
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 89--105
\mathnet{http://mi.mathnet.ru/fpm1531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431834}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 668--678
\crossref{https://doi.org/10.1007/s10958-015-2343-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956720924}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1531
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fedoseev D.A., Manturov V.O., Cheng Zh., “on Marked Braid Groups”, J. Knot Theory Ramifications, 24:13, SI (2015), 1541005  crossref  mathscinet  zmath  isi  elib
    2. Manturov V.O., “Reidemeister Moves and Groups”, J. Knot Theory Ramifications, 24:10 (2015), 1540006  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:80
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020